File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Density estimates on composite polynomials

TitleDensity estimates on composite polynomials
Authors
Issue Date20-Aug-2013
PublisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/JAustMS/
Citation
Journal of the Australian Mathematical Society, 2013, v. 95 n. 3, p. 329-342 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/185945
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorNg, TWen_US
dc.contributor.authorTsang, CYen_US
dc.date.accessioned2013-08-20T11:47:31Z-
dc.date.available2013-08-20T11:47:31Z-
dc.date.issued2013-08-20-
dc.identifier.citationJournal of the Australian Mathematical Society, 2013, v. 95 n. 3, p. 329-342en_US
dc.identifier.urihttp://hdl.handle.net/10722/185945-
dc.languageengen_US
dc.publisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/JAustMS/-
dc.relation.ispartofJournal of the Australian Mathematical Societyen_US
dc.rightsJournal of the Australian Mathematical Society. Copyright © Australian Mathematical Society.-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleDensity estimates on composite polynomialsen_US
dc.typeArticleen_US
dc.identifier.emailNg, TW: ngtw@hku.hken_US
dc.identifier.authorityNg, TW=rp00768en_US
dc.description.naturepostprint-
dc.identifier.doi10.1017/S1446788713000347-
dc.identifier.hkuros219608en_US
dc.identifier.isiWOS:000336518800004-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats